MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON HINGE INSERT SIZE 2 11MM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON HINGE INSERT SIZE 2 11MM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 5612-P-211
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
"the following devices were also listed in this report: triathlon bushingsaxle stdassemblypack; cat # 5612-3-000; lot # x70nkk.Triathlon hinge bumper neutral; cat # 5612-4-000; lot # errck9d.Triathlon hinge b/plate size 2; cat # 5612b200; lot # ynl6h.Triathlon sym cone aug sz b; cat # 5549-a-120; lot # 2xl11.Triathlon cemented stem-9mm x 50mm; cat # 5560-s-109; lot # 1224108e.Tri hinge tib bearing sz 1-2; cat # 56120001; lot # a01405a.Triathlon hinge femur 2r; cat # 5612f202; lot # sjd2p.Tri cemented stem 12mmx100mm; cat # 5560-s-212; lot # 0115252e.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience." review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following information was provided: patient revised due to possible infection.No other information available due to hospital policy.Right knee.

Brand Name
TRIATHLON HINGE INSERT SIZE 2 11MM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key25315853
Report Number0002249697-2026-00488
Device Sequence Number5181449
Product Code KRO
UDI-Device Identifier07613327601916
UDI-Public07613327601916
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K251665
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5612-P-211
Device Lot Number7L24JL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexFemale